×

Found 153 Documents (Results 1–100)

100
MathJax

Recognition of a quasi-periodic sequence containing an unknown number of nonlinearly extended reference subsequences. (English. Russian original) Zbl 07384431

Comput. Math. Math. Phys. 61, No. 7, 1153-1161 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 7, 1162-1171 (2021).
MSC:  68-XX 92-XX
PDF BibTeX XML Cite
Full Text: DOI

One problem of the sum of weighted convolution differences minimization, induced by the quasiperiodic sequence recognition problem. (English) Zbl 1460.90111

Kochetov, Yury (ed.) et al., Mathematical optimization theory and operations research. 19th international conference, MOTOR 2020, Novosibirsk, Russia, July 6–10, 2020. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1275, 51-56 (2020).
MSC:  90C10
PDF BibTeX XML Cite
Full Text: DOI

Problem of minimizing a sum of differences of weighted convolutions. (English. Russian original) Zbl 1469.90152

Comput. Math. Math. Phys. 60, No. 12, 1951-1963 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 12, 2015-2027 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On Chebyshev center of the intersection of two ellipsoids. (English) Zbl 1429.90094

Le Thi, Hoai An (ed.) et al., Optimization of complex systems: theory, models, algorithms and applications. Selected papers of the 6th world congress on global optimization (WCGO 2019), University of Lorraine, Metz, France, July 8–10, 2019. Cham: Springer. Adv. Intell. Syst. Comput. 991, 135-144 (2020).
MSC:  90C47 90C22
PDF BibTeX XML Cite
Full Text: DOI

Polynomial-time solvability of the one-dimensional case of an NP-hard clustering problem. (English. Russian original) Zbl 07150939

Comput. Math. Math. Phys. 59, No. 9, 1553-1561 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 9, 1617-1625 (2019).
MSC:  68Q25 90C20
PDF BibTeX XML Cite
Full Text: DOI

Higher order quantum superintegrability: a new “Painlevé conjecture”. Higher order quantum superintegrability. (English) Zbl 1425.81046

Kuru, Şengül (ed.) et al., Integrability, supersymmetry and coherent states. A volume in honour of Professor Véronique Hussin. In part selected contributions from the 6th international workshop on new challenges in quantum mechanics: integrability and supersymmetry, Valladolid, Spain, June 27–30, 2017. Cham: Springer. CRM Ser. Math. Phys., 103-131 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Mixed integer programming approach to multiprocessor job scheduling with setup times. (English) Zbl 1380.68074

Kochetov, Yury (ed.) et al., Discrete optimization and operations research. 9th international conference, DOOR 2016, Vladivostok, Russia, September 19–23, 2016. Proceedings. Cham: Springer (ISBN 978-3-319-44913-5/pbk; 978-3-319-44914-2/ebook). Lecture Notes in Computer Science 9869, 298-308 (2016).
MSC:  68M20 90C10 90C60
PDF BibTeX XML Cite
Full Text: DOI

Approximability of the minimum weighted doubly resolving set problem. (English) Zbl 1332.05132

Cai, Zhipeng (ed.) et al., Computing and combinatorics. 20th international conference, COCOON 2014, Atlanta, GA, USA, August 4–6, 2014. Proceedings. Berlin: Springer (ISBN 978-3-319-08782-5/pbk). Lecture Notes in Computer Science 8591, 357-368 (2014).
MSC:  05C82 05C85 68W25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sub-linear root detection, and new hardness results, for sparse polynomials over finite fields. (English) Zbl 1360.68916

Kauers, Manuel (ed.), Proceedings of the 38th international symposium on symbolic and algebraic computation, ISSAC 2013, Boston, MA, USA, June 26–29, 2013. New York, NY: Association for Computing Machinery (ACM) (ISBN 978-1-4503-2059-7). 61-68 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Extremal sets of graphs in the problem of demarcation in the family of hereditary closed classes of graphs. (English. Russian original) Zbl 1267.05148

Discrete Math. Appl. 22, No. 5-6, 595-608 (2012); translation from Diskretn. Mat. 24, No. 4, 91-103 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Polynomially solvable cases of binary quadratic programs. (English) Zbl 1231.90324

Chinchuluun, Altannar (ed.) et al., Optimization and optimal control. Theory and applications. New York, NY: Springer (ISBN 978-0-387-89495-9/hbk; 978-0-387-89496-6/ebook). Springer Optimization and Its Applications 39, 199-225 (2010).
MSC:  90C27 90C20 90C09
PDF BibTeX XML Cite
Full Text: DOI

Introduction to the minimum cost homomorphism problem for directed and undirected graphs. (English) Zbl 1189.90179

Balakrishnan, R. (ed.) et al., Proceedings of the international conference on discrete mathematics (ICDM 2006), Bangalore, India, December 15–18, 2006. Mysore: Ramanujan Mathematical Society (ISBN 978-81-902545-7-1/hbk). Ramanujan Mathematical Society Lecture Notes Series 7, 25-37 (2008).
MSC:  90C35 90B80
PDF BibTeX XML Cite

A survey of polynomials and polynomial and compatible functions. (English) Zbl 1032.08001

Fong, Yuen (ed.) et al., Proceedings of the 3rd international algebra conference, Tainan, Taiwan, June 16-July 1, 2002. Dordrecht: Kluwer Academic Publishers. 1-16 (2003).
MSC:  08A40
PDF BibTeX XML Cite

On the solvability of equations of higher degree. (English) Zbl 1015.12002

Chajda, I. (ed.) et al., Contributions to general algebra 13. Proceedings of the 60th workshop on general algebra “60. Arbeitstagung Allgemeine Algebra”, Dresden, Germany, June 22-25, 2000 and of the summer school ’99 on general algebra and ordered sets, Velké Karlovice, Czech Republic, August 30-September 4, 1999. Klagenfurt: Verlag Johannes Heyn. Contrib. Gen. Algebra. 13, 129-134 (2001).
MSC:  12F10 12E12
PDF BibTeX XML Cite

A computer-aided procedure for constructing boundary layers in plate theory. (English. Russian original) Zbl 0993.74037

Comput. Math. Math. Phys. 40, No. 2, 261-272 (2000); translation from Zh. Vychisl. Mat. Mat. Fiz. 40, No. 2, 274-285 (2000).
MSC:  74K20 74B05 35Q72
PDF BibTeX XML Cite

Boundary integral equations of the first kind in dynamical problems of the anisotropic theory of elasticity. (English. Russian original) Zbl 0826.73008

Phys.-Dokl. 38, No. 11, 459-460 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 333, No. 3, 312-314 (1993).
PDF BibTeX XML Cite

A Cauchy-Riemann-Hilbert type problem for irregular partial differential equations. (English. Russian original) Zbl 0816.35103

J. Contemp. Math. Anal., Armen. Acad. Sci. 27, No. 3, 64-86 (1992); translation from Izv. Akad. Nauk Armen., Mat. 27, No. 3, 75-101 (1992).
MSC:  35Q15 35E20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software